# SDR A6WA201441140

- Difficulty date: February 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3111367
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO BAY FLOOR SUPPORT BEAM NEAR FS 600.00 LBL 30.  REPAIRED CARGO BAY FLOOR SUPPORT IAW REO.601R-53-00-005REV B, SRM 51-42-21, 51-42-06, 51-25-06, 51-25-16 & 51-21-11.
